Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 31, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Aug 24, 2015, 4:07 AM EDT. It took effect at Aug 24, 2015, 10:00 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Aug 24, 2015, 4:07 AM EDT (08:07 UTC)
- In effect from
- Aug 24, 2015, 10:00 AM EDT
- Expired
- Aug 25, 2015, 4:12 PM EDT
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
739 WHUS71 KCLE 240807 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 407 AM EDT MON AUG 24 2015 LEZ142-143-241615- /O.NEW.KCLE.SC.Y.0031.150824T1400Z-150825T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 407 AM EDT MON AUG 24 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY ON LAKE ERIE FROM MAUMEE BAY TO THE ISLANDS FROM 10 AM THIS MORNING TO 4 AM TUESDAY. * WINDS...WEST WINDS 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ144>149-241615- /O.NEW.KCLE.SC.Y.0031.150824T1800Z-150825T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 407 AM EDT MON AUG 24 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY ON LAKE ERIE FROM THE ISLANDS TO RIPLEY NEW YORK FROM 2 PM THIS AFTERNOON TO 4 AM TUESDAY. * WINDS...WEST WINDS 10 TO 20 KNOTS BECOMING SOUTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
5 follow-up statements
909 WHUS71 KCLE 241403 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1003 AM EDT MON AUG 24 2015 LEZ142-143-242215- /O.CON.KCLE.SC.Y.0031.000000T0000Z-150825T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 1003 AM EDT MON AUG 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...WEST WINDS 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ144>149-242215- /O.CON.KCLE.SC.Y.0031.150824T1800Z-150825T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1003 AM EDT MON AUG 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM EDT TUESDAY... * WINDS...WEST WINDS 10 TO 20 KNOTS BECOMING SOUTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
481 WHUS71 KCLE 250149 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 949 PM EDT MON AUG 24 2015 LEZ142-143-250800- /O.CON.KCLE.SC.Y.0031.000000T0000Z-150825T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 949 PM EDT MON AUG 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...WEST WINDS 15 TO 25 KNOTS DECREASING TO 10 TO 20 KNOTS. * WAVES...SUBSIDING TO 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ144>149-250800- /O.CON.KCLE.SC.Y.0031.000000T0000Z-150825T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 949 PM EDT MON AUG 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...WEST WINDS 15 TO 25 KNOTS DECREASING TO 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
538 WHUS71 KCLE 250801 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 401 AM EDT TUE AUG 25 2015 LEZ142-143-250915- /O.EXP.KCLE.SC.Y.0031.000000T0000Z-150825T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 401 AM EDT TUE AUG 25 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EDT EARLY THIS MORNING... WINDS AND WAVES WILL BE BELOW SMALL CRAFT ADVISORY CRITERIA TODAY. $$ LEZ144>149-251615- /O.EXT.KCLE.SC.Y.0031.000000T0000Z-150826T0000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 401 AM EDT TUE AUG 25 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST WINDS 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT. * IMPACTS...WATERSPOUTS ARE POSSIBLE ESPECIALLY THIS MORNING AND AGAIN TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
662 WHUS71 KCLE 251352 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 952 AM EDT TUE AUG 25 2015 LEZ144>149-252200- /O.CON.KCLE.SC.Y.0031.000000T0000Z-150826T0000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 952 AM EDT TUE AUG 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST WINDS 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT. * IMPACTS...WATERSPOUTS ARE POSSIBLE ESPECIALLY THIS MORNING AND AGAIN TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
270 WHUS71 KCLE 252012 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 412 PM EDT TUE AUG 25 2015 LEZ144>149-252115- /O.CAN.KCLE.SC.Y.0031.000000T0000Z-150826T0000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 412 PM EDT TUE AUG 25 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHWEST AT 10 TO 15 KNOTS. WAVES 2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Aug 24, 3:43 AM EDT, 24 minutes earlier.
Area forecast discussion, Aug 24, 3:43 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 343 AM EDT MON AUG 24 2015 .SYNOPSIS... A SERIES OF TROUGHS OF LOW PRESSURE WILL ROTATE SOUTHEAST ACROSS THE REGION INTO WEDNESDAY THEN HIGH PRESSURE WILL SHIFT SLOWLY EAST ACROSS OHIO THURSDAY NIGHT INTO SATURDAY. A WARM FRONT WILL LIFT ACROSS THE AREA LATE SATURDAY THROUGH SUNDAY THEN A WEAK COLD FRONT SHOULD MOVE NEAR LAKE ERIE BY MONDAY NIGHT. && .NEAR TERM /UNTIL 6 PM MONDAY EVENING/... THE UPPER TROUGH WILL CONTINUE TO DIG SE TOWARD LERI TODAY. A WEAK SURFACE TROUGH IS EXPECTED TO DROP SE TO NEAR TOL BY 00Z. DRY AIR PUNCHING IN BEHIND THE COLD FRONT SHOULD DOMINATE THE AREA TODAY. THE UPPER TROUGH WILL WORK ON MARGINAL MOISTURE AROUND 850 MB TO CREATE A DECENT CU FIELD AIDED BY THE APPROACH OF THE SURFACE TROUGH THIS EVENING. COOLER AIR ARRIVING AT MID LEVELS WILL INCREASE THE TEMP DIFFERENTIAL RELATIVE TO LAKE ERIE BUT DON'T THINK THERE WILL BE ANY LAKE EFFECT SHRA UNTIL TONIGHT. THE COOLER AIR SPREADING ACROSS THE AREA WILL OFFSET THE ABUNDANT SUNSHINE SO HIGHS SHOULD MOSTLY BE IN A 74 TO 78 DEGREE RANGE. && .SHORT TERM /6 PM MONDAY EVENING THROUGH THURSDAY NIGHT/... LAKE EFFECT CONDITIONS WILL IMPROVE TONIGHT AS 850 MB TEMPS DROP TO ABOUT 7 C BY 12Z TUE THEN REMAIN FAIRLY GOOD THRU WED NIGHT THEN START TO LESSEN THU AS HIGH PRESSURE STARTS TO PUSH INTO THE LAKE WHILE THE UPPER TROUGH STARTS TO SHIFT OFF TO THE EAST. SCT SHRA SHOULD OCCUR FROM TIME TO TIME AROUND THE SNOWBELT WITH THE EMPHASIS FROM ASHTABULA CO EAST THRU WED NIGHT. WILL CONTINUE TO SHOW DECREASING POPS THU INTO THU NIGHT FOR THE LAKE EFFECT SHRA TO TAPER OFF. THE UPPER TROUGH AND FAIRLY GOOD MOISTURE AT 850 MB WILL COMBINE TO PRODUCE A FAIR AMOUNT OF CLOUD COVER INTO THU THEN CLOUDS WILL DECREASE WEST TO EAST THU THRU THU NIGHT. TEMPS WILL STAY WELL BELOW NORMAL TUE THRU THU WITH HIGHS IN THE UPPER 60S TO LOWER 70S AND LOWS MOSTLY 50 TO 55. && .LONG TERM /FRIDAY THROUGH SUNDAY/... MOST OF THE MODELS ARE NOW SHOWING A DECENT SHORT WAVE SLIDING UNDER THE BUILDING RIDGE ALOFT THIS WEEKEND. THIS BECOMES A LOW CONFIDENCE FORECAST SINCE THE MODELS ARE NOT ALL THAT GOOD IN FORECASTING THE TRACK OF A TROUGH/CUTOFF LOW ALOFT A WEEK IN ADVANCE. THE CONSENSUS TRACK IS FOR THE TROUGH TO SLIDE ACROSS THE OHIO VALLEY. WILL INCLUDE A SMALL CHANCE OF SHOWERS/STORMS ACROSS NORTHWEST OHIO STARTING ON SATURDAY AND OVER THE ENTIRE FORECAST AREA SATURDAY NIGHT INTO SUNDAY. WILL OBVIOUSLY HAVE TO CONTINUE TO MONITOR THIS FEATURE AND THE WEEKEND FORECAST. TEMPERATURES AND DEW POINTS SHOULD SLOWLY RISE DURING THE PERIOD ALTHOUGH IF WE GET ENOUGH CLOUDS AND SHOWERS OVER THE WEEKEND...TEMPERATURES COULD BE SUPPRESSED. WILL GO WITH A MIDDLE OF THE ROAD FORECAST FOR NOW WITH HIGHS SNEAKING BACK INTO THE LOWER 80S AND LOWS MAINLY IN THE 60S. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... THE COLD FRONT WILL MOVE EAST OF THE FORECAST AREA EARLY THIS MORNING. A FEW LINGERING SHOWERS AND MVFR CEILINGS LIKELY BEFORE DAYBREAK OVER EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. VFR TODAY WITH PATCHES OF 050-070 CEILINGS AT TIMES THIS MORNING AND FAIR WEATHER CUMULUS THIS AFTERNOON. A GUSTY WEST TO SOUTHWEST WIND WILL DEVELOP TODAY AND DIMINISH THIS EVENING. LAKE EFFECT MVFR SHOWERS POSSIBLE AT KERI LATE TONIGHT (MONDAY NIGHT). OUTLOOK...NON VFR POSSIBLE IN MVFR CEILINGS AND SHRA FOR ERIE COUNTY PA TUESDAY AND ALL OF EXTREME NORTHEAST OH AND NORTHWEST PA WEDNESDAY. && .MARINE... THE COLD FRONT WILL BE EAST OF LAKE ERIE THIS MORNING AND THE COMBINATION OF COLD ADVECTION AND AN INCREASING GRADIENT BETWEEN THE SURFACE LOW TO THE NORTH AND THE BUILDING HIGH TO THE WEST WILL RESULT IN AN INCREASING SOUTHWEST FLOW ON LAKE ERIE TODAY. A SMALL CRAFT ADVISORY WILL BE NEEDED THIS AFTERNOON INTO TONIGHT. WILL WAIT ON THE SMALL CRAFT CRITERIA FOR TUESDAY BUT WINDS AND WAVES MAY STILL MEET OR EXCEED CRITERIA ON THE EAST HALF OF THE LAKE. SEVERAL WEAK SURFACE TROUGHS OF LOW PRESSURE WILL CROSS THE LAKE TONIGHT THROUGH WEDNESDAY WITH ROUNDS OF SHOWERS AND POSSIBLE THUNDER. ISOLATED WATERSPOUTS MAY ALSO OCCUR AND WILL ADD THEM TO THE FORECAST IF THE PROBABILITY OF OCCURRENCE SEEMS HIGH ENOUGH. HIGH PRESSURE SHOULD BUILD ACROSS THE LOWER LAKES THURSDAY AND FRIDAY AND WINDS WILL BEGIN TO DECREASE AND COME AROUND FROM THE SOUTHEAST BY THE END OF THE WEEK. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...ADAMS SHORT TERM...ADAMS LONG TERM...KOSARIK AVIATION...KOSARIK MARINE...KOSARIK
Hazardous weather outlook, Aug 23, 10:06 PM EDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1006 PM EDT SUN AUG 23 2015 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-250215- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1006 PM EDT SUN AUG 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 23, 10:33 PM EDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1033 PM EDT SUN AUG 23 2015
OHZ037-047-240330-
MORROW-KNOX-
1033 PM EDT SUN AUG 23 2015
...AN AREA OF STRONG THUNDERSTORM WILL AFFECT MORROW AND KNOX
COUNTIES...
AT 1030 PM EDT...AN AREA OF STRONG THUNDERSTORM WILL TRACK ACROSS
SOUTHERN MORROW COUNTY INTO KNOX COUNTY THROUGH 1120 PM. THIS AREA
OF THUNDERSTORMS WAS MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 35
MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...MOUNT VERNON...MOUNT
GILEAD...FREDERICKTOWN...GAMBIER...UTICA...CARDINGTON...
CENTERBURG... ASHLEY...DANVILLE...CHESTERVILLE...SPARTA...
WATERFORD...EDISON...MARENGO...FULTON...MARTINSBURG...
BLADENSBURG...AMITY AND NORTH LIBERTY.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
4036 8293 4041 8293 4042 8302 4047 8302
4049 8296 4056 8296 4059 8294 4058 8263
4055 8262 4055 8235 4057 8220 4024 8220
TIME...MOT...LOC 0230Z 288DEG 22KT 4039 8298
MULLENThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 10:33 PM EDT | Special Weather Statement | CLE | Knox, Morrow | 57 min |
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.